# SDR ASAA2013112196489

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,650 hours, 5,610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 004334
- Condition: Failed
- Location: Ee Bay
- Part time: 18,653 hours, 5,603 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O FMC FAILED WITH WITH SINGLE FMC OPERATION MESSAGE IN FOS CDU SCRATCH PAD AND VTK AND MAP MESSAGE DISPLAYED ON FOS NAV MAP.  CONDUCTED QRH CHECKLIST, UNABLE TO RESTORE.  ACFT GROUNDED.  REPLACED NR 2 FMC REF MM 34-61-02-400-801.
